Alert archive / California / Winter Storm Warnings in 2010
Winter Storm Warning 1, NWS Eureka, CA
NWS Eureka, CA issued this winter storm warning at Jan 18, 2010, 2:31 PM PST. It took effect at Jan 19, 2010, 4:00 AM PST. It was in force for 47 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 18, 2010, 2:31 PM PST (22:31 UTC)
- In effect from
- Jan 19, 2010, 4:00 AM PST
- Expired
- Jan 21, 2010, 3:10 AM PST
- In force
- 47 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
836 WWUS46 KEKA 182231 WSWEKA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 231 PM PST MON JAN 18 2010 CAZ004-191300- /O.UPG.KEKA.WS.A.0002.100119T1200Z-100121T0200Z/ /O.NEW.KEKA.WS.W.0001.100119T1200Z-100121T0200Z/ UPPER TRINITY RIVER- 231 PM PST MON JAN 18 2010 ...WINTER STORM WARNING IN EFFECT FROM 4 AM TUESDAY TO 6 PM PST WEDNESDAY ABOVE 4000 FEET... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A WINTER STORM WARNING ABOVE 4000 FEET FOR HEAVY SNOW...WHICH IS IN EFFECT FROM 4 AM TUESDAY TO 6 PM PST WEDNESDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * PERIODS OF SNOW...HEAVY AT TIMES..WILL BEGIN TO FALL AT ELEVATIONS NEAR 4000 FEET AND ABOVE LATE TONIGHT. SNOW WILL CONTINUE THROUGH TUESDAY AND WEDNESDAY...WITH THE SNOW LEVEL LOWERING TO 3500 FEET. * TOTAL SNOW ACCUMULATIONS BY LATE WEDNESDAY FROM 1 TO 2 FEET ARE EXPECTED AT ELEVATIONS ABOVE 4000 FEET...AND FROM 2 TO 3 FEET ABOVE 5000 FEET...ESPECIALLY IN THE TRINITY ALPS. * WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS WILL CAUSE AREAS OF BLOWING AND DRIFTING SNOW WITH REDUCED VISIBILITY. * SLOW DOWN...ALLOW EXTRA TIME AND BE PREPARED FOR CHANGING CONDITIONS. TRAVEL MAY BE IMPACTED GREATLY ON HIGHWAYS 299 AND 36. BE PREPARED FOR RAPIDLY CHANGING CONDITIONS. * CHECK THE LATEST FORECASTS AND CALL 1-800-427-7623 FOR CURRENT ROAD CONDITIONS AND CHAIN REQUIREMENTS BEFORE TRAVELING. * BE ALERT FOR ROCK SLIDES IN MOUNTAINOUS TERRAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATER UPDATES ON THIS SITUATION. && $$
6 follow-up statements
348 WWUS46 KEKA 191055 WSWEKA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 255 AM PST TUE JAN 19 2010 CAZ004-200000- /O.EXT.KEKA.WS.W.0001.100119T1200Z-100121T1400Z/ UPPER TRINITY RIVER- 255 AM PST TUE JAN 19 2010 ...WINTER STORM WARNING NOW IN EFFECT UNTIL 6 AM PST THURSDAY ABOVE 4000 FEET... THE WINTER STORM WARNING ABOVE 4000 FEET IS NOW IN EFFECT UNTIL 6 AM PST THURSDAY. * PERIODS OF SNOW...HEAVY AT TIMES...WILL INCREASE IN COVERAGE AT ELEVATIONS NEAR 4000 AND ABOVE THIS MORNING. THE SNOW WILL CONTINUE THROUGH EARLY THURSDAY AND MAY OCCASIONALLY PRODUCE SNOWFALL RATES IN EXCESS OF 2 INCHES PER HOUR. THE SNOW LEVEL WILL BRIEFLY DROP TO 3500 FEET AT TIMES TONIGHT THROUGH WEDNESDAY NIGHT. * THERE MAY BE A LULL IN THE PRECIPITATION LATE TONIGHT THROUGH WEDNESDAY MORNING. * MAIN IMPACT: TOTAL SNOW ACCUMULATIONS BY EARLY THURSDAY WILL RANGE FROM 1 TO 2 FEET AT ELEVATIONS BETWEEN 4000 AND 5000 FEET. 2 TO 3 FEET OF ACCUMULATION CAN BE EXPECTED ABOVE 5000 FEET...ESPECIALLY IN THE TRINITY ALPS. * WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS WILL CAUSE AREAS OF BLOWING AND DRIFTING SNOW WITH REDUCED VISIBILITY. * SLOW DOWN...ALLOW EXTRA TIME AND BE PREPARED FOR CHANGING CONDITIONS. TRAVEL MAY BE IMPACTED GREATLY ON HIGHWAYS 299 AND 36. * CHECK THE LATEST FORECASTS AND CALL 1-800-427-7623 FOR CURRENT ROAD CONDITIONS AND CHAIN REQUIREMENTS BEFORE TRAVELING. * BE ALERT FOR ROCK SLIDES IN MOUNTAINOUS TERRAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD... AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATER UPDATES ON THIS SITUATION. && $$
665 WWUS46 KEKA 191815 WSWEKA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 1015 AM PST TUE JAN 19 2010 CAZ004-201230- /O.NEW.KEKA.WW.Y.0002.100119T1815Z-100121T1400Z/ /O.CON.KEKA.WS.W.0001.000000T0000Z-100121T1400Z/ UPPER TRINITY RIVER- 1015 AM PST TUE JAN 19 2010 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM PST THURSDAY ABOVE 4000 FEET... ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 AM PST THURSDAY ABOVE 3000 FEET... A WINTER STORM WARNING ABOVE 4000 FEET REMAINS IN EFFECT UNTIL 6 AM PST THURSDAY. THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A WINTER WEATHER ADVISORY ABOVE 3000 FEET FOR SNOW...WHICH IS IN EFFECT UNTIL 6 AM PST THURSDAY. * PERIODS OF SNOW...HEAVY AT TIMES...WILL INCREASE IN COVERAGE AT ELEVATIONS NEAR 3000 AND ABOVE TODAY. THE SNOW WILL CONTINUE THROUGH EARLY THURSDAY AND MAY OCCASIONALLY PRODUCE SNOWFALL RATES IN EXCESS OF 2 INCHES PER HOUR...ESPECIALLY ABOVE 5000 FEET. THE SNOW LEVEL WILL BRIEFLY DROP TO BELOW 3000 FEET AT TIMES TONIGHT THROUGH WEDNESDAY NIGHT. * THERE MAY BE A LULL IN THE PRECIPITATION LATE TONIGHT THROUGH WEDNESDAY MORNING. * MAIN IMPACT: TOTAL SNOW ACCUMULATIONS BY EARLY THURSDAY WILL RANGE FROM UP TO 1 FOOT BETWEEN 3000 AND 4000 FEET....1 TO 2 FEET AT ELEVATIONS BETWEEN 4000 AND 5000 FEET. 2 TO 3 FEET OF ACCUMULATION CAN BE EXPECTED ABOVE 5000 FEET...ESPECIALLY IN THE TRINITY ALPS. * WINDS OF 25 TO 35 MPH WITH HIGHER GUSTS WILL CAUSE AREAS OF BLOWING AND DRIFTING SNOW WITH REDUCED VISIBILITY. * SLOW DOWN...ALLOW EXTRA TIME AND BE PREPARED FOR CHANGING CONDITIONS. TRAVEL MAY BE IMPACTED GREATLY ON HIGHWAYS 299 AND 36. * CHECK THE LATEST FORECASTS AND CALL 1-800-427-7623 FOR CURRENT ROAD CONDITIONS AND CHAIN REQUIREMENTS BEFORE TRAVELING. * BE ALERT FOR ROCK SLIDES IN MOUNTAINOUS TERRAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD... AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS SITUATION. && $$ CAZ003-076-201230- /O.NEW.KEKA.WW.Y.0002.100119T1815Z-100121T1400Z/ NORTH COAST INTERIOR-MENDOCINO INTERIOR- 1015 AM PST TUE JAN 19 2010 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 AM PST THURSDAY ABOVE 3000 FEET... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A WINTER WEATHER ADVISORY ABOVE 3000 FEET FOR SNOW...WHICH IS IN EFFECT UNTIL 6 AM PST THURSDAY. * PERIODS OF SNOW...HEAVY AT TIMES...WILL INCREASE IN COVERAGE AT ELEVATIONS NEAR 3000 AND ABOVE TODAY. THE SNOW WILL CONTINUE THROUGH EARLY THURSDAY. THE SNOW LEVEL WILL BRIEFLY DROP TO BELOW 3000 FEET AT TIMES THROUGH WEDNESDAY NIGHT. * THERE MAY BE A LULL IN THE PRECIPITATION LATE TONIGHT THROUGH WEDNESDAY MORNING. * MAIN IMPACT: TOTAL SNOW ACCUMULATIONS BY EARLY THURSDAY WILL RANGE FROM UP TO 1 FOOT BETWEEN 3000 AND 4000 FEET...1 TO 2 FEET AT ELEVATIONS BETWEEN 4000 AND 5000 FEET. 2 TO 3 FEET OF ACCUMULATION CAN BE EXPECTED ABOVE 5000 FEET...ESPECIALLY IN THE TRINITY ALPS. * HIGHER ELEVATION WINDS OF 25 TO 35 MPH WITH HIGHER GUSTS WILL CAUSE AREAS OF BLOWING AND DRIFTING SNOW WITH REDUCED VISIBILITY AT TIMES. * SLOW DOWN...ALLOW EXTRA TIME AND BE PREPARED FOR CHANGING CONDITIONS. TRAVEL MAY BE IMPACTED GREATLY ON HIGHWAYS 299...96...AND 36. * CHECK THE LATEST FORECASTS AND CALL 1-800-427-7623 FOR CURRENT ROAD CONDITIONS AND CHAIN REQUIREMENTS BEFORE TRAVELING. * BE ALERT FOR ROCK SLIDES IN MOUNTAINOUS TERRAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS SITUATION. && $$
264 WWUS46 KEKA 192323 WSWEKA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 323 PM PST TUE JAN 19 2010 CAZ004-201330- /O.CON.KEKA.WS.W.0001.000000T0000Z-100121T1400Z/ /O.CON.KEKA.WW.Y.0002.000000T0000Z-100121T1400Z/ UPPER TRINITY RIVER- 323 PM PST TUE JAN 19 2010 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM PST THURSDAY ABOVE 4000 FEET... ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST THURSDAY ABOVE 3000 FEET... A WINTER STORM WARNING ABOVE 4000 FEET REMAINS IN EFFECT UNTIL 6 AM PST THURSDAY. A WINTER WEATHER ADVISORY ABOVE 3000 FEET REMAINS IN EFFECT UNTIL 6 AM PST THURSDAY. * PERIODS OF SNOW ABOVE 3000 FEET WILL DECREASE IN COVERAGE TONIGHT BETWEEN STORM SYSTEMS...BUT INCREASE RAPIDLY IN INTENSITY WEDNESDAY MORNING. THE SNOW...HEAVY AT TIMES...WILL THEN CONTINUE THROUGH EARLY THURSDAY AND MAY OCCASIONALLY PRODUCE SNOWFALL RATES IN EXCESS OF 2 INCHES PER HOUR...ESPECIALLY ABOVE 5000 FEET. THE SNOW LEVEL WILL DROP BRIEFLY TO BELOW 3000 FEET AT TIMES TONIGHT THROUGH WEDNESDAY NIGHT. * MAIN IMPACT: TOTAL SNOW ACCUMULATIONS BY EARLY THURSDAY WILL RANGE FROM UP TO 1 FOOT BETWEEN 3000 AND 4000 FEET....1 TO 2 FEET AT ELEVATIONS BETWEEN 4000 AND 5000 FEET. 2 TO 3 FEET OF ACCUMULATION CAN BE EXPECTED ABOVE 5000 FEET...ESPECIALLY IN THE TRINITY ALPS. * WINDS OF 25 TO 35 MPH WITH HIGHER GUSTS WILL CAUSE AREAS OF BLOWING AND DRIFTING SNOW WITH GREATLY REDUCED VISIBILITY. * SLOW DOWN...ALLOW EXTRA TIME AND BE PREPARED FOR CHANGING CONDITIONS. TRAVEL MAY BE IMPACTED GREATLY ON HIGHWAYS 299 AND 36...AND INCLUDING BUCKHORN SUMMIT AND HAYFORK SUMMIT. * CHECK THE LATEST FORECASTS AND CALL 1-800-427-7623 FOR CURRENT ROAD CONDITIONS AND CHAIN REQUIREMENTS BEFORE TRAVELING. * BE ALERT FOR ROCK SLIDES IN MOUNTAINOUS TERRAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD... AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS SITUATION. && $$ CAZ003-076-201330- /O.CON.KEKA.WW.Y.0002.000000T0000Z-100121T1400Z/ NORTH COAST INTERIOR-MENDOCINO INTERIOR- 323 PM PST TUE JAN 19 2010 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST THURSDAY ABOVE 3000 FEET... A WINTER WEATHER ADVISORY ABOVE 3000 FEET REMAINS IN EFFECT UNTIL 6 AM PST THURSDAY. * PERIODS OF SNOW ABOVE 3000 FEET WILL DECREASE IN COVERAGE TONIGHT BETWEEN STORM SYSTEMS...BUT INCREASE RAPIDLY IN INTENSITY WEDNESDAY MORNING. THE SNOW...HEAVY AT TIMES...WILL THEN CONTINUE THROUGH EARLY THURSDAY. THE SNOW LEVEL WILL DROP BRIEFLY TO BELOW 3000 FEET AT TIMES TONIGHT THROUGH WEDNESDAY NIGHT. * MAIN IMPACT: TOTAL SNOW ACCUMULATIONS BY EARLY THURSDAY WILL RANGE FROM HALF TO ONE FOOT BETWEEN 3000 AND 4000 FEET...1 TO 2 FEET AT ELEVATIONS BETWEEN 4000 AND 5000 FEET. * HIGHER ELEVATION WINDS OF 25 TO 35 MPH WITH HIGHER GUSTS WILL CAUSE AREAS OF BLOWING AND DRIFTING SNOW WITH GREATLY REDUCED VISIBILITY AT TIMES. * SLOW DOWN...ALLOW EXTRA TIME AND BE PREPARED FOR CHANGING CONDITIONS. TRAVEL WILL BE IMPACTED GREATLY ON HIGHWAYS 299...36...AND INCLUDING SOUTH FORK PASS. * CHECK THE LATEST FORECASTS AND CALL 1-800-427-7623 FOR CURRENT ROAD CONDITIONS AND CHAIN REQUIREMENTS BEFORE TRAVELING. * BE ALERT FOR ROCK SLIDES IN MOUNTAINOUS TERRAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS SITUATION. && $$
872 WWUS46 KEKA 201052 WSWEKA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 252 AM PST WED JAN 20 2010 CAZ004-210000- /O.CON.KEKA.WS.W.0001.000000T0000Z-100121T1400Z/ /O.CON.KEKA.WW.Y.0002.000000T0000Z-100121T1400Z/ UPPER TRINITY RIVER- 252 AM PST WED JAN 20 2010 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM PST THURSDAY ABOVE 4000 FEET... ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST THURSDAY ABOVE 3000 FEET... A WINTER STORM WARNING ABOVE 4000 FEET REMAINS IN EFFECT UNTIL 6 AM PST THURSDAY. A WINTER WEATHER ADVISORY ABOVE 3000 FEET REMAINS IN EFFECT UNTIL 6 AM PST THURSDAY. * PERIODS OF SNOW ABOVE 3000 FEET WILL INCREASE RAPIDLY IN INTENSITY THIS MORNING. THE SNOW...HEAVY AT TIMES... WILL THEN CONTINUE THROUGH EARLY THURSDAY AND MAY OCCASIONALLY PRODUCE SNOWFALL RATES IN EXCESS OF 2 INCHES PER HOUR ABOVE 4000 FEET. THE SNOW LEVEL MAY DROP BRIEFLY TO BELOW 3000 FEET AT TIMES TONIGHT. * MAIN IMPACT: STORM TOTAL SNOW ACCUMULATIONS BY EARLY THURSDAY WILL RANGE FROM UP TO 1 FOOT BETWEEN 3000 AND 4000 FEET...TO 1 TO 2 FEET AT ELEVATIONS BETWEEN 4000 AND 5000 FEET. 2 TO 3 FEET OF ACCUMULATION CAN BE EXPECTED ABOVE 5000 FEET...ESPECIALLY IN THE TRINITY ALPS. * WINDS OF 20 TO 35 MPH WITH HIGHER GUSTS WILL CAUSE AREAS OF BLOWING AND DRIFTING SNOW WITH GREATLY REDUCED VISIBILITY. * SLOW DOWN...ALLOW EXTRA TIME AND BE PREPARED FOR CHANGING CONDITIONS. TRAVEL MAY BE IMPACTED GREATLY ON HIGHWAYS 299... 36...AND 3...INCLUDING BUCKHORN SUMMIT AND HAYFORK SUMMIT. * CHECK THE LATEST FORECASTS AND CALL 1-800-427-7623 FOR CURRENT ROAD CONDITIONS AND CHAIN REQUIREMENTS BEFORE TRAVELING. * BE ALERT FOR ROCK SLIDES IN MOUNTAINOUS TERRAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD... AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS SITUATION. && $$ CAZ003-076-210000- /O.CON.KEKA.WW.Y.0002.000000T0000Z-100121T1400Z/ NORTH COAST INTERIOR-MENDOCINO INTERIOR- 252 AM PST WED JAN 20 2010 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST THURSDAY ABOVE 3000 FEET... A WINTER WEATHER ADVISORY ABOVE 3000 FEET REMAINS IN EFFECT UNTIL 6 AM PST THURSDAY. * PERIODS OF SNOW ABOVE 3000 FEET WILL INCREASE RAPIDLY IN INTENSITY THIS MORNING. THE SNOW...HEAVY AT TIMES...WILL THEN CONTINUE THROUGH EARLY THURSDAY. THE SNOW LEVEL WILL DROP BRIEFLY TO BELOW 3000 FEET AT TIMES TONIGHT. * MAIN IMPACT: TOTAL SNOW ACCUMULATIONS BY EARLY THURSDAY WILL RANGE FROM 6 TO 12 INCHES BETWEEN 3000 AND 4000 FEET...WITH 1 TO 2 FEET AT ELEVATIONS BETWEEN 4000 AND 5000 FEET. * HIGHER ELEVATION WINDS OF 20 TO 35 MPH WITH HIGHER GUSTS WILL CAUSE AREAS OF BLOWING AND DRIFTING SNOW WITH GREATLY REDUCED VISIBILITY AT TIMES. * SLOW DOWN...ALLOW EXTRA TIME AND BE PREPARED FOR CHANGING CONDITIONS. TRAVEL WILL BE IMPACTED GREATLY ON HIGHWAYS 299... 36...AND SOUTH FORK PASS. * CHECK THE LATEST FORECASTS AND CALL 1-800-427-7623 FOR CURRENT ROAD CONDITIONS AND CHAIN REQUIREMENTS BEFORE TRAVELING. * BE ALERT FOR ROCK SLIDES IN MOUNTAINOUS TERRAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS SITUATION. && $$
328 WWUS46 KEKA 202303 WSWEKA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 303 PM PST WED JAN 20 2010 CAZ004-211400- /O.CON.KEKA.WS.W.0001.000000T0000Z-100121T1400Z/ /O.CON.KEKA.WW.Y.0002.000000T0000Z-100121T1400Z/ UPPER TRINITY RIVER- 303 PM PST WED JAN 20 2010 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM PST THURSDAY ABOVE 4000 FEET... ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST THURSDAY ABOVE 3000 FEET... A WINTER STORM WARNING ABOVE 4000 FEET REMAINS IN EFFECT UNTIL 6 AM PST THURSDAY. A WINTER WEATHER ADVISORY ABOVE 3000 FEET REMAINS IN EFFECT UNTIL 6 AM PST THURSDAY. * ADDITIONAL SNOW ACCUMULATIONS BY EARLY THURSDAY WILL RANGE FROM 3 TO 5 INCHES ABOVE 3000 FT TO 5 TO 8 INCHES ABOVE 4000 FT. * STORM TOTAL SNOW ACCUMULATIONS BY EARLY THURSDAY WILL RANGE FROM UP TO 1 FOOT BETWEEN 3000 AND 4000 FEET...TO 1 TO 2 FEET AT ELEVATIONS BETWEEN 4000 AND 5000 FEET. 2 TO 3 FEET OF SNOW CAN BE EXPECTED ABOVE 5000 FEET... ESPECIALLY IN THE TRINITY ALPS. * WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS WILL CAUSE LOCALIZED AREAS OF BLOWING SNOW WITH REDUCED VISIBILITY. * SLOW DOWN AND BE PREPARED FOR CHANGING CONDITIONS. ALWAYS CHECK THE LATEST FORECASTS AND ROAD CONDITIONS BEFORE TRAVELLING AND BE ALERT FOR ROCK SLIDES IN MOUNTAINOUS TERRAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD... AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS SITUATION. && $$ CAZ003-076-211400- /O.CON.KEKA.WW.Y.0002.000000T0000Z-100121T1400Z/ NORTH COAST INTERIOR-MENDOCINO INTERIOR- 303 PM PST WED JAN 20 2010 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST THURSDAY ABOVE 3000 FEET... A WINTER WEATHER ADVISORY ABOVE 3000 FEET REMAINS IN EFFECT UNTIL 6 AM PST THURSDAY. * ADDITIONAL SNOW ACCUMULATIONS BY EARLY THURSDAY WILL RANGE FROM 3 TO 6 INCHES ABOVE 3000 FT. * TOTAL SNOW ACCUMULATIONS BY EARLY THURSDAY WILL RANGE FROM 8 TO 12 INCHES BETWEEN 3000 AND 4000 FEET...WITH 1 TO 2 FEET AT ELEVATIONS BETWEEN 4000 AND 5000 FEET. * HIGHER ELEVATION WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS WILL CAUSE LOCALIZED AREAS OF BLOWING SNOW WITH REDUCED VISIBILITY AT TIMES. * SLOW DOWN AND BE PREPARED FOR CHANGING CONDITIONS. ALWAYS CHECK THE LATEST FORECASTS AND ROAD CONDITIONS BEFORE TRAVELLING AND BE ALERT FOR ROCK SLIDES IN MOUNTAINOUS TERRAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS SITUATION. && $$
904 WWUS46 KEKA 211110 WSWEKA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 310 AM PST THU JAN 21 2010 CAZ004-220000- /O.CAN.KEKA.WS.W.0001.000000T0000Z-100121T1400Z/ /O.EXT.KEKA.WW.Y.0002.000000T0000Z-100122T0000Z/ UPPER TRINITY RIVER- 310 AM PST THU JAN 21 2010 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 4 PM PST THIS AFTERNOON ABOVE 3000 FEET... ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE WINTER STORM WARNING THAT WAS IN EFFECT FOR ELEVATIONS ABOVE 4000 FEET. A WINTER WEATHER ADVISORY IS NOW IN EFFECT UNTIL 4 PM PST THIS AFTERNOON FOR ELEVATIONS ABOVE 3000 FEET. * ADDITIONAL SNOW ACCUMULATIONS OF 3 TO 7 INCHES ARE EXPECTED ABOVE 3000 FEET TODAY. LOCALLY HIGHER AMOUNTS MAY FALL ABOVE 4000 FEET. * STORM TOTAL SNOW ACCUMULATIONS BY LATE AFTERNOON WILL RANGE FROM UP TO 1 FOOT BETWEEN 3000 AND 4000 FEET...TO 1 TO 2 FEET AT ELEVATIONS BETWEEN 4000 AND 5000 FEET. 2 TO 4 FEET OF SNOW CAN BE EXPECTED ABOVE 5000 FEET...ESPECIALLY IN THE TRINITY ALPS. * WINDS OF 15 TO 20 MPH WITH HIGHER GUSTS WILL CAUSE LOCALIZED AREAS OF BLOWING SNOW WITH REDUCED VISIBILITY. * SLOW DOWN AND BE PREPARED FOR CHANGING CONDITIONS. ALWAYS CHECK THE LATEST FORECASTS AND ROAD CONDITIONS BEFORE TRAVELLING AND BE ALERT FOR ROCK SLIDES IN MOUNTAINOUS TERRAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS SITUATION. && $$ CAZ003-076-220000- /O.EXT.KEKA.WW.Y.0002.000000T0000Z-100122T0000Z/ NORTH COAST INTERIOR-MENDOCINO INTERIOR- 310 AM PST THU JAN 21 2010 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 4 PM PST THIS AFTERNOON ABOVE 3000 FEET... THE WINTER WEATHER ADVISORY FOR ELEVATIONS ABOVE 3000 FEET IS NOW IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. * ADDITIONAL SNOW ACCUMULATIONS OF 2 TO 5 INCHES ARE EXPECTED TODAY ABOVE 3000 FEET. LOCALLY HIGHER AMOUNTS MAY OCCUR ABOVE 4000 FEET. * STORM TOTAL SNOW ACCUMULATIONS BY LATE AFTERNOON WILL RANGE FROM 8 TO 12 INCHES BETWEEN 3000 AND 4000 FEET...WITH 1 TO 2 FEET AT ELEVATIONS BETWEEN 4000 AND 5000 FEET. * WINDS OF 15 TO 20 MPH WITH HIGHER GUSTS WILL CAUSE LOCALIZED AREAS OF BLOWING SNOW WITH REDUCED VISIBILITY AT TIMES. * SLOW DOWN AND BE PREPARED FOR CHANGING CONDITIONS. ALWAYS CHECK THE LATEST FORECASTS AND ROAD CONDITIONS BEFORE TRAVELLING AND BE ALERT FOR ROCK SLIDES IN MOUNTAINOUS TERRAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS SITUATION. && $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this winter storm warning went out at Jan 18, 2:07 PM PST, 24 minutes earlier.
Area forecast discussion, Jan 18, 2:07 PM PST, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
207 PM PST MON JAN 18 2010
.SYNOPSIS...A SERIES OF STRONG LOW PRESSURE SYSTEMS WILL CONTINUE
TO PUSH ASHORE THROUGH THURSDAY...BRINGING A FEW ADDITIONAL ROUNDS
OF HEAVY RAIN AND HIGHER ELEVATION SNOWFALL TO THE REGION. THESE
STRONG WINTER STORMS WILL ALSO RESULT IN WINDY CONDITIONS AT
TIMES...ESPECIALLY ALONG THE COASTAL REGIONS AND HIGHER
ELEVATIONS.
&&
.DISCUSSION...TRAIN OF STRONG STORMS NOW SEEN CLEARLY ON THE
LATEST WATER VAPOR IMAGERY...WITH THE CLOSEST NEAR 40N 130W. THIS
OCCLUDED SYSTEM IS OF CONCERN THIS AFTERNOON AS IT IS SHOWING
SIGNS OF A BENT BACK OCCLUDED FRONT. IF THE WRAP AROUND DRYING
SEEN ON THE SATELLITE CAN MAKE IT TO SHORE...VERY STRONG SFC WINDS
MAY ACCOMPANY IT. MODELS DO SHOW A NORTHEAST PROGRESSION OF THE
LOW...HOWEVER...SUGGESTING THAT IT WOULD MAKE LANDFALL NORTH OF
THE EKA FORECAST AREA. WILL MONITOR ITS PROGRESS IN THE NEAR TERM.
WARM SECTOR IS NOW LIFTING NORTHEAST THROUGH THE CWA...WITH MORE
CONVECTIVE LOOKING SHOWERS/ISOLATED THUNDERSTORMS PREVAILING...AND
STRATIFORM RAIN EXITING TO THE EAST. SMALL HAIL WILL ALSO BE
POSSIBLE WITH ANY CONVECTIVE TYPE CELLS.
LATEST MESOWEST TEMPERATURES SHOWING FREEZING LEVEL AROUND 5000 FT
THIS AFTERNOON...KEEPING HAZARDOUS SNOW CONDITIONS WELL ABOVE PASS
LEVEL. HOWEVER...WITH EACH SUBSEQUENT STORM COMING THROUGH OVER THE
NEXT 48 HOURS...SNOW LEVELS ARE EXPECTED TO DROP SLOWLY TO AROUND
3500 FT. SNOW ABOVE THE SNOW LEVELS IS EXPECTED TO ACCUMULATE
QUICKLY OVER THE NEXT COUPLE OF DAYS AS TWO MORE STRONG FRONTS PUSH
THROUGH THE REGION. THERE IS SOME CONCERN THAT THE WARM AIR
ADVECTION MAY HINDER LOWER SNOW LEVELS...HOWEVER...COLUMN SHOULD BE
ABLE TO COOL AS UPPER JET PUSHES FARTHER SOUTH. HAVE UPGRADED TO
WINTER STORM WARNING FOR 4000 FT AND HIGHER ACCORDINGLY.
SHOULD CONTINUE TO SEE GUSTY WINDS WITH EACH SYSTEM...ESPECIALLY IN
HIGHER TERRAIN...EXPOSED COASTAL AREAS...AND WITH THE WEDNESDAY
STORM. THIS MAY RESULT IN SOME SCATTERED POWER OUTAGES AND DOWNED
TREES. STILL EXPECTED SOME STRONG GUSTS THIS AFTERNOON AND EARLY
EVENING...AND WILL KEEP WIND ADVISORY IN EFFECT.
HAVE SEEN BETWEEN 1 TO 2.5 INCHES IN MENDOCINO COUNTY TODAY...AND .5
TO 1.5 NORTH TO THE OREGON BORDER. ADDITIONAL RAINFALL AMOUNTS OF 3
TO 5 INCHES ARE EXPECTED ACROSS MENDOCINO COUNTY THROUGH
THURSDAY...AND 2 TO 4 INCHES ELSEWHERE. HIGHER AMOUNTS ARE STILL
ALSO EXPECTED IN FAVORED AREAS LIKE THE KING RANGE AND SOUTH FORK
MOUNTAINS. MINOR FLOODING OF ROADWAYS...SMALL STREAMS...AND PONDING
OF WATER IS STILL A CONCERN THROUGH THE WEEK WITH THIS RAINFALL.
THERE WILL BE A BREAK IN THE ACTION THIS WEEKEND AS UPPER RIDGING
FINALLY BUILDS OVERHEAD. HENRY
&&
.AVIATION...WINDS WILL WEAKEN A LITTLE FOR A BRIEF PERIOD EARLY THIS
EVENING. THERE MAY BE A BRIEF BREAK IN RAIN AS WELL AS ONE FRONT
MOVES EAST OF THE REGION AND ANOTHER FRONT APPROACHES FROM THE
WEST. SOUTH WINDS WILL INTENSIFY AND BECOME GUSTY AGAIN LATER IN THE
EVENING AS THE NEXT FRONT NEARS NORTHERN CA. PERIODS OF RAIN WITH
POCKETS OF MVFR CONDITIONS...AND GUSTY WINDS WILL ACCOMPANY THE
FRONT AS IT MOVES ACROSS THE REGION TONIGHT AND TUE MORNING. TH
&&
.MARINE...SEAS WILL REMAIN TREACHEROUS FOR MOST OF THE WEEK AS A
SERIES OF STORMS MAINTAIN STRONG AND GUSTY SOUTH WINDS AND ELEVATED
NW SWELLS. SEAS MAY DROP BELOW GALE CONDITIONS BRIEFLY THIS EVENING
IN BETWEEN STORMS...BUT WILL RETURN LATER IN THE EVENING...AND HAVE
DECIDED TO LEAVE THE CURRENT WARNINGS AS IS...GALE ENDING TUE
AFTERNOON...AND HAZARDOUS SEAS WARNING ENDING THU MORNING. HAVE
ISSUED A GALE WATCH FOR WED AS WELL WHEN ANOTHER STRONG LOW PRESSURE
SYSTEM IS FORECASTED TO MOVE ACROSS THE WATERS. ISSUED A WATCH
INSTEAD OF A WARNING BECAUSE THE VARYING FORECAST MODELS ARE STILL
WORKING OUT THE POSITION OF THE LOW WHEN IT NEARS THE COAST...AND
WHERE THE STRONGEST WINDS ARE EXPECTED. MADE LITTLE CHANGE TO THE
SWELL FORECAST AS THE PACIFIC STORMS WILL MAINTAIN LARGE W-NW SWELLS
THROUGH THE WEEK. TH
&&
.HYDROLOGY...THE NAVARRO AND RUSSIAN RIVERS WILL SEE A SHARP
INCREASE IN FLOW LEVELS WEDNESDAY EVENING...BUT ARE NOT EXPECTED
TO REACH MONITOR OR FLOOD STAGES THIS WEEK. THE EEL RIVER WILL
ALSO RISE...AND AT FERNBRIDGE IS EXPECTED TO PEAK AROUND 17 FEET
EARLY THURSDAY MORNING...WHICH IS ABOVE MONITOR STAGE. AT THIS
STAGE...MINOR FLOODING OF WESTERN PORTIONS OF CANNIBAL ISLAND
ROAD...CAMP WEOTT ROAD AND ADJACENT AREAS MAY OCCUR...ESPECIALLY
WITH A TIDE OF OVER 6 FT WHICH IS EXPECTED. HENRY
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...WIND ADVISORY UNTIL 7 PM PST THIS EVENING CAZ001>003.
HIGH SURF ADVISORY FROM MIDNIGHT TONIGHT TO 10 AM PST THURSDAY
CAZ001-002.
WINTER STORM WARNING FROM 4 AM TUESDAY TO 6 PM PST WEDNESDAY
ABOVE 4000 FEET FOR THE CAZ004.
NORTHWEST CALIFORNIA COASTAL WATERS...GALE WATCH FROM WEDNESDAY
MORNING THROUGH WEDNESDAY EVENING PZZ450-455-470-475.
GALE WARNING UNTIL 4 PM PST TUESDAY PZZ450-455-470-475.
HAZARDOUS SEAS WARNING UNTIL 10 AM PST THURSDAY
PZZ450-455-470-475.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKAHazardous weather outlook, Jan 18, 5:00 AM PST, 9 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 500 AM PST MON JAN 18 2010 CAZ001-002-191430- REDWOOD COAST-MENDOCINO COAST- 500 AM PST MON JAN 18 2010 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM PST THIS EVENING... ...HIGH SURF ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM PST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. A WIND ADVISORY IS IN EFFECT THROUGH EARLY THIS EVENING. A HIGH SURF ADVISORY IS ALSO CURRENTLY IN EFFECT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A HIGH SURF ADVISORY REMAINS IN EFFECT THROUGH THURSDAY MORNING. A SERIES OF POWERFUL WINTER STORMS WILL BRING PERIODS OF HEAVY RAIN...STRONG WINDS...AND HIGH SURF TO THE REGION THROUGH AT LEAST EARLY THURSDAY. HIGHER ELEVATION SNOWFALL CAN ALSO BE EXPECTED...MAINLY ABOVE 4000 FEET. PLEASE REFER TO WEATHER.GOV/EUREKA AND NOAA WEATHER RADIO FOR FURTHER DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN EUREKA. CAZ003-191430- NORTH COAST INTERIOR- 500 AM PST MON JAN 18 2010 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM PST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. A WIND ADVISORY IS IN EFFECT THROUGH EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A SERIES OF POWERFUL WINTER STORMS WILL BRING PERIODS OF HEAVY RAIN...STRONG WINDS...AND HIGH SURF TO THE REGION THROUGH AT LEAST EARLY THURSDAY. HIGHER ELEVATION SNOWFALL CAN ALSO BE EXPECTED...MAINLY ABOVE 4000 FEET. PLEASE REFER TO WEATHER.GOV/EUREKA AND NOAA WEATHER RADIO FOR FURTHER DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN EUREKA. CAZ004-191430- UPPER TRINITY RIVER- 500 AM PST MON JAN 18 2010 ...WINTER STORM WATCH IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. A WINTER STORM WATCH IS IN EFFECT LATE TONIGHT FOR ELEVATIONS ABOVE 4000 FEET. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A WINTER STORM WATCH REMAINS IN EFFECT FOR ELEVATIONS ABOVE 4000 FEET THROUGH WEDNESDAY AFTERNOON. A SERIES OF POWERFUL WINTER STORMS WILL BRING PERIODS OF HEAVY RAIN...STRONG WINDS...AND HIGHER ELEVATION SNOWFALL THROUGH AT LEAST EARLY THURSDAY. THE SNOW LEVEL MAY FALL TO 3500 FEET BY WEDNESDAY EVENING. PLEASE REFER TO WEATHER.GOV/EUREKA AND NOAA WEATHER RADIO FOR FURTHER DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN EUREKA. CAZ076-191430- MENDOCINO INTERIOR- 500 AM PST MON JAN 18 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. A STRONG LOW PRESSURE SYSTEM WILL BRING PERIODS OF HEAVY RAIN AND GUSTY WINDS UP TO 40 MPH THROUGH THIS EVENING. HIGHER ELEVATION SNOWFALL CAN ALSO BE EXPECTED...MAINLY ABOVE 4500 FEET. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A SERIES OF POWERFUL WINTER STORMS WILL BRING PERIODS OF HEAVY RAIN...STRONG WINDS...AND HIGHER ELEVATION SNOWFALL THROUGH AT LEAST EARLY THURSDAY. THE SNOW LEVEL MAY FALL TO NEAR 3500 FEET BY WEDNESDAY EVENING. PLEASE REFER TO WEATHER.GOV/EUREKA AND NOAA WEATHER RADIO FOR FURTHER DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN EUREKA.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 17, 9:41 PM PST | Gale Watch | EKA | 5 hr | |
| Jan 18, 2:22 AM PST | Gale Warning | EKA | 41 hr | |
| Jan 18, 2:22 AM PST | Hazardous Seas Warning | EKA | 3 days | |
| Jan 18, 2:35 AM PST | High Surf Advisory | EKA | 3 days | |
| Jan 18, 3:04 AM PST | Winter Storm Watch | EKA | 11 hr | |
| Jan 18, 3:36 AM PST | Wind Advisory | EKA | 12 hr | |
| Jan 18, 2:23 PM PST | Gale Watch | EKA | 12 hr |
Nearby
Winter Storm Warnings in California, 2010Every winter storm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.